To populate Scholarly, sign in here .

FELIPE SUMALPONG, JR.

SUMALPONG, JR., FELIPE R.
Academic rank and unit
Rank ASSISTANT PROFESSOR
Department MATHEMATICS & STATISTICS
Research

Areas of interest / Fields of specialization

Financial Mathematics

Scholarly articles

Title Date
McShane Integrability Using Variational Measure Journal
Sumalpong, Felipe, Jr. R. and Benitez, Julius
European Journal of Pure and Applied Mathematics 13 (2), 303-313
2020/04
British put option on stocks under stochastic interest rate Thesis
Felipe R. Sumalpong, Jr. & Elvira De Lara-Tuprio, PhD.
MSU-IIT & Ateneo De Manila University
2017/12/07